On the removable singularities for meromorphic mappings.

Título inglés On the removable singularities for meromorphic mappings.
Título español Singularidades eliminables para aplicaciones meromórficas.
Autor/es Chirka, Evgeny M.
Organización Steklov Math. Inst., Moscú, Rusia
Revista 0214-1493
Publicación 1996, 40 (1): 229-232, 10 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés If E is a closed subset of locally finite Hausdorff (2n-2)-measure on an n-dimensional complex manifold Ω and all the points of E are nonremovable for a meromorphic mapping of Ω E into a compact Kähler manifold, then E is a pure (n-1)-dimensional complex analytic subset of Ω.
Clasificación UNESCO 120211
Palabras clave español Función meromorfa ; Variedades complejas ; Distancia de Hausdorff ; Variable compleja
Código MathReviews MR1397017
Icono pdf Acceso al artículo completo